Alert archive / Alabama / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 108, NWS Birmingham, AL

June 8, 2007Chilton County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 8, 2007, 2:58 PM CDT for Chilton County, Alabama. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2007, 2:58 PM CDT (19:58 UTC)
Expired
Jun 8, 2007, 3:19 PM CDT
In force
21 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Chilton County, AL

The radar

The Birmingham radar (KBMX), 48 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2007-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2007-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2456 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
487 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 081959
SVRBMX
ALC021-082030-
/O.NEW.KBMX.SV.W.0108.070608T1958Z-070608T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
258 PM CDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CHILTON COUNTY IN CENTRAL ALABAMA...

* UNTIL 330 PM CDT

* AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES SOUTH OF MAPLESVILLE...OR 21 MILES
  NORTHEAST OF SELMA...AND MOVING SOUTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTHWEST OF POOLES CROSSROADS BY 325 PM CDT...

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3280 8696 3267 8698 3268 8674 3278 8669

$$

KSL
2 follow-up statements
000 
WWUS54 KBMX 082011
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
310 PM CDT FRI JUN 8 2007

ALC021-082030-
/O.CON.KBMX.SV.W.0108.000000T0000Z-070608T2030Z/
CHILTON AL-
310 PM CDT FRI JUN 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHWESTERN CHILTON COUNTY...

AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR STANTON...OR ABOUT 22 MILES NORTHEAST OF 
SELMA...MOVING SOUTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES SOUTHWEST OF POOLES CROSSROADS BY 325 PM CDT...

LAT...LON 3280 8696 3267 8698 3268 8674 3278 8669

$$
KSL
000 
WWUS54 KBMX 082019
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
319 PM CDT FRI JUN 8 2007

ALC021-082029-
/O.CAN.KBMX.SV.W.0108.000000T0000Z-070608T2030Z/
CHILTON AL-
319 PM CDT FRI JUN 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHILTON COUNTY IS
CANCELLED...

THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE MOVED OUT OF THE COUNTY.

LAT...LON 3280 8696 3267 8698 3268 8674 3278 8669

$$
KSL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:27 PM CDT, 31 minutes earlier.

Area forecast discussion, Jun 8, 2:27 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
227 PM CDT FRI JUN 8 2007

.DISCUSSION...

MUCH NEEDED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS CENTRAL
ALABAMA LATE THIS AFTERNOON AND EVENING. THUNDERSTORM ACTIVITY IS
EXPECTED TO CONTINUE THROUGH THE LATE EVENING HOURS ACROSS CENTRAL
ALABAMA. A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE IN FROM THE
WEST TONIGHT. THIS LINE IS EXPECTED TO WEAKEN SOME AS IT MOVES
THROUGH THE AREA. WILL WAIT UNTIL A FEW MINUTES BEFORE ISSUANCE
TIME TO ADJUST POPS TO THE FORECAST AREA.

THE FORECAST BECOMES A LITTLE BIT MORE CHALLENGING ON SATURDAY. A
COLD FRONT WHICH IS CURRENTLY LOCATED ACROSS SOUTHEAST MISSOURI IS
SET TO MOVE ACROSS THE CWA DURING THE DAY SATURDAY. THE GFS AND
NAM HAVE COMPLETELY DIFFERENT SOLUTIONS ON HOW MUCH RAIN WE WILL
SEE ACROSS THE AREA BUT BOTH AGREE THAT THIS FRONT WILL WEAKEN
SIGNIFICANTLY AS IT MOVES THROUGH THE AREA. THE NAM BRINGS IN MUCH
DRIER AIR ALOFT WHICH WILL PRETTY MUCH LIMIT THUNDERSTORM
DEVELOPMENT EXCEPT ACROSS OUR EXTREME SOUTHERN ZONES. THE NAM ALSO
SHOWS CAPE VALUES IN 2000 TO 3000 J/KG RANGE WHICH IS MUCH LOWER
THAN TODAY. IN CONTRAST...THE GFS IS SHOWING MUCH BETTER MOISTURE
ALOFT AND CAPE VALUES IN THE 5000 TO 6000 J/KG RANGE. THIS MAY BE
A LITTLE OVERDONE BY THE GFS. BOTH MODELS PERFORMED AND INITIALIZED
WELL TODAY AND YESTERDAY. BASED ON THAT...WILL GO WITH A BLEND OF
BOTH MODELS.

SUNDAY AND ONWARD...MODELS ARE IN VERY GOOD AGREEMENT. HIGH
PRESSURE SETS IN ON SUNDAY AND WILL REMAIN IN PLACE THROUGH AT
LEAST MONDAY. WILL INTRODUCE A SLIGHT CHANCE ON RAIN TUESDAY
AND CONTINUE THROUGH THE END OF THE WEEK AS HIGH PRESSURE WEAKENS
AND ALLOWING MOISTURE TO RETURN TO THE AREA.

TEMPERATURES DURING THE PERIOD WILL START OUT VERY WARM...ESPECIALLY
ON SUNDAY WHEN HIGH TEMPERATURES WILL BE 5 TO 8 DEGREES ABOVE
NORMAL. TEMPERATURES WILL BEGIN TO TREND CLOSER TO NORMAL EACH DAY
THROUGH THE END OF THE WEEK AS A MORE RAINY PATTERN SETS UP OVER
THE AREA.

&&

.AVIATION...18Z TAF DISCUSSION.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DOT THE RADAR SCREEN
AT ISSUANCE. STARTED MOST LOCATIONS WITH VCTS WITH TEMPO TS.
CEILINGS GENERALLY REMAIN VFR WITH ONLY A BRIEF PERIOD OF MVFR
POSSIBLE IN THE HEAVIEST DOWNPOURS. THUNDERSTORMS THIS AFTERNOON
WILL ALSO HAVE THE POTENTIAL FOR WIND GUSTS. PUT 25 TO 30 KTS IN THE
FORECAST WITH HIGHEST ONE MINUTE POTENTIAL OF 50KTS OR SO.
THUNDERSTORMS WILL DECREASE IN COVERAGE AND INTENSITY WITH THE LOSS
OF DAYTIME HEATING FROM 01-03Z. PATCHY FOG POSSIBLE AROUND SUNRISE
WITH GENERALLY TEMPO MVFR VIS. THEREAFTER...VFR CONDITIONS EXPECTED.
MOISTURE DISCONTINUITY REMAINS NEAR MGM/TOI SATURDAY AND SCATTERED
SHOWERS AND STORMS ARE EXPECTED SOUTH JUST BEYOND THE FORECAST
PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     67  92  63  92  63 /  30  20  10   0  10
ANNISTON    69  92  65  93  65 /  30  20  10   0  10
BIRMINGHAM  73  90  66  94  64 /  30  20  10   0  10
TUSCALOOSA  72  92  67  94  64 /  30  20  10   0  10
CALERA      73  90  67  92  66 /  30  20  10   0  10
AUBURN      71  91  70  93  68 /  20  30  10  10  10
MONTGOMERY  72  92  69  96  68 /  30  30  10  10  10
TROY        72  93  68  95  67 /  20  40  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&
Hazardous weather outlook, Jun 8, 2:49 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
249 PM CDT FRI JUN 8 2007

ALZ011>015-017>050-091130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
249 PM CDT FRI JUN 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MARGINALLY SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH AROUND 8 PM.
THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 45 TO
60 MPH...HEAVY DOWNPOURS...AND FREQUENT LIGHTNING. ALTHOUGH MOST OF
THE ACTIVITY WILL DECREASE IN COVERAGE AND INTENSITY FROM 6 TIL
8 PM...A BOUNDARY WILL MOVE ACROSS NORTHERN ALABAMA THROUGH THIS
EVENING THAT WILL KEEP WEAKER STORMS GOING FROM 8 TIL 10 PM.

WET MICROBURST POTENTIAL:
BIRMINGHAM...MODERATE.
MONTGOMERY...MODERATE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ROUGHLY
SOUTH OF THE I-20 CORRIDOR ON SATURDAY. THESE STORMS WILL DEVELOP
AHEAD OF A WEAK FRONT AND WILL OCCUR MAINLY DURING THE AFTERNOON AND
EARLY EVENING HOURS. THE THREATS AGAIN WILL BE DAMAGING WINDS...
HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING.

NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
MAY BE NECESSARY THIS AFTERNOON AND SATURDAY.

75

In the hours before

Special weather statement, Jun 8, 1:10 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
110 PM CDT FRI JUN 8 2007

ALZ020-081845-
CHEROKEE-
110 PM CDT FRI JUN 8 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHEROKEE COUNTY UNTIL 145
PM CDT...

AT 107 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 7 MILES SOUTHWEST OF CENTRE...MOVING EAST AT 25 MPH.

THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL
TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE
AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY
SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL
AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE
THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO
SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER
OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER
THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.

JRA
Special weather statement, Jun 8, 1:10 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
110 PM CDT FRI JUN 8 2007

ALZ027-081900-
TALLADEGA-
110 PM CDT FRI JUN 8 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TALLADEGA COUNTY UNTIL 200
PM CDT...

AT 107 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 9 MILES WEST OF TALLADEGA...MOVING EAST AT 20 MPH.

THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL
TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE
AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY
SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL
AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE
THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO
SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER
OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER
THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.

KSL
Special weather statement, Jun 8, 1:16 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
116 PM CDT FRI JUN 8 2007

ALZ019-081900-
CALHOUN-
116 PM CDT FRI JUN 8 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN COUNTY UNTIL 200
PM CDT...

AT 116 PM CDT A STRONG THUNDERSTORM WAS REPORTED 9 MILES NORTHWEST OF
BYNUM...MOVING EAST AT 20 MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...WILL BE
POSSIBLE. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW
AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE
ACTION TO PROTECT YOURSELF. SEEK SHELTER IN A SUBSTANTIAL ENCLOSED
BUILDING
Special weather statement, Jun 8, 1:44 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
144 PM CDT FRI JUN 8 2007

ALZ020-081930-
CHEROKEE-
144 PM CDT FRI JUN 8 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHEROKEE COUNTY UNTIL 230
PM CDT...

AT 141 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 3 MILES SOUTH OF CENTRE...MOVING EAST AT 20 MPH.

THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL
TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE
AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY
SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL
AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE
THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO
SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER
OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER
THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.

JRA
Special weather statement, Jun 8, 1:53 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
153 PM CDT FRI JUN 8 2007

ALZ029-081945-
RANDOLPH-
153 PM CDT FRI JUN 8 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RANDOLPH COUNTY UNTIL 245
PM CDT...

AT 149 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 8 MILES WEST OF WEDOWEE...MOVING EAST AT 20 MPH.

THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL
TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE
AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY
SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL
AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE
THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO
SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER
OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER
THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.

KSL
Special weather statement, Jun 8, 1:56 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
156 PM CDT FRI JUN 8 2007

ALZ021-081945-
CLEBURNE-
156 PM CDT FRI JUN 8 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CLEBURNE COUNTY UNTIL 245
PM CDT...

AT 153 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 2 MILES SOUTHWEST OF HEFLIN...MOVING EAST AT 25 MPH.

THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL
TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE
AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY
SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL
AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE
THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO
SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER
OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER
THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.

KSL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 1:48 PM CDTSevere Thunderstorm WarningBMXCalhoun27 min
Jun 8, 4:21 PM CDTSevere Thunderstorm WarningBMXLowndes24 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.